Hi, Thank you for your question. From your description of symptoms, it appears that due to clot disorder it may be leading to formation of deep vein thrombosis (DVT) that is a dysfunction of deep valves of veins. Symptoms appear as painful, burning, red, and warm leg. Another possibility in your case could be a spine disc prolapse or degeneration. By the reason of that nerves from the spinal cord can be irritated causing leg/thigh pain and numbness, tingling, or weakness in the leg. Few persons also face generalized body weakness and numbness due to other nerve irritation on back. If you suffer continuous weakness and notice reduced strength of muscle bulk in leg, please arrange an appointment with a neurologist right away who will evaluate the possibilities here. Hope this information proves helpful to you. Take Care & Regards!!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.